IDEAS home Printed from https://ideas.repec.org/a/taf/apmtfi/v11y2004i3p187-205.html
   My bibliography  Save this article

Two extensions for fitting discrete time term structure models with normally distributed factors

Author

Listed:
  • Senay Ağca
  • Don Chance

Abstract

This paper provides extensions to procedures for the implementation of two well-known term structure models. In the first part, a misleading implication given in two textbooks concerning the ability to fit a Ho-Lee type term structure tree through trial and error is corrected, and it is shown that the tree can be fitted precisely with a simple and easily programmable formula. In the second part, a previously published result that obtains the drift for a single-factor discrete time Heath-Jarrow-Morton model is extended to a multi-factor world. In both cases numerical examples are provided.

Suggested Citation

  • Senay Ağca & Don Chance, 2004. "Two extensions for fitting discrete time term structure models with normally distributed factors," Applied Mathematical Finance, Taylor & Francis Journals, vol. 11(3), pages 187-205.
  • Handle: RePEc:taf:apmtfi:v:11:y:2004:i:3:p:187-205
    DOI: 10.1080/1350486042000228717
    as

    Download full text from publisher

    File URL: http://www.tandfonline.com/doi/abs/10.1080/1350486042000228717
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:taf:apmtfi:v:11:y:2004:i:3:p:187-205. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Chris Longhurst). General contact details of provider: http://www.tandfonline.com/RAMF20 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.